# SDR 2006UALA00656

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,143,739 hours, 27,525 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STAB LOWER SURFACE AFT SPAR SKIN CRACKED AT THIRD BAY FROM I-B END.  REMOVED DAMAGE AND ACP NDT FOR CRACKS.  FABRICATED AND INSTALLED REPAIR DOUBLER WITH TWO EACH CUT-OUT ACCESS HOLES REF SRM 55-10-01.
